The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
The Existence of Positive Solutions of a Random Perturbations of the Ratio of Holling-rely on(n+1) Type Predator-Prey Systems
Author(s): 
Pages: 41-44
Year: Issue:  5
Journal: Journal of Chongqing Normal University(Natural Sci

Keyword:  Holling-(n+1)型随机捕食系统 Lyapunov函数方法 伊藤公式 全局存在性;
Abstract: 本文在Holling-(n+1)功能性反应随机捕食系统正解存在性的已有结论基础上,进一步研究将此模型基于比率依赖理论,讨论对一类基于比率依赖的Holling-(n+1)型的随机捕食系统的正解全局存在性。该模型在随机白噪声的干扰环境下,通过借助Lyapunov函数方法和伊藤公式,详细得出该系统的正解在有限时间内不会爆破,以及它的正解的全局存在性。
Related Articles
No related articles found